Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Memphis, TN

February 20, 2014Benton County, Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Feb 20, 2014, 4:12 PM CST for Benton County, Carroll County, Henry County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 4:12 PM CST (22:12 UTC)
Expired
Feb 20, 2014, 4:45 PM CST
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, TN, Carroll County, TN, Henry County, TN

The radar

The Ft Campbell radar (KHPX), 92 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 2:23 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS54 KMEG 202212
SVRMEG
TNC005-017-079-202245-
/O.NEW.KMEG.SV.W.0009.140220T2212Z-140220T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENTON COUNTY IN TENNESSEE...
  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 445 PM CST

* AT 412 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HUNTINGDON...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMDEN AND
  HUNTINGDON.

 THIS WARNING ALSO INCLUDES AREAS NEAR KENTUCKY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3610 8793 3586 8846 3602 8858 3634 8797
      3633 8796 3628 8794 3622 8795 3621 8793
      3619 8793 3617 8791 3613 8791
TIME...MOT...LOC 2212Z 238DEG 52KT 3599 8842

$$
1 follow-up statement
699 
WWUS54 KMEG 202227
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CST THU FEB 20 2014

TNC005-017-079-202245-
/O.CON.KMEG.SV.W.0009.000000T0000Z-140220T2245Z/
BENTON TN-CARROLL TN-HENRY TN-
427 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHEASTERN HENRY...NORTHEASTERN CARROLL AND NORTHERN BENTON
COUNTIES...

AT 428 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LICK
CREEK...OR 7 MILES WEST OF CAMDEN...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG SANDY...
BUENA VISTA...CAMDEN...HOLLOW ROCK...SPRING CREEK...MANLEYVILLE...
MIXIE...EPHESUS...CREWS STORE...LICK CREEK...FAXON...SANDY POINT AND
SAWYERS MILL.

 THIS WARNING ALSO INCLUDES AREAS NEAR KENTUCKY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3610 8793 3595 8826 3601 8833 3612 8838
      3634 8797 3633 8796 3628 8794 3622 8795
      3621 8793 3619 8793 3617 8791 3613 8791
TIME...MOT...LOC 2228Z 238DEG 52KT 3611 8818

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:11 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 20, 3:11 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CST THU FEB 20 2014

.DISCUSSION...

SKIES ARE CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON
WITH TEMPERATURES RANGING FROM THE LOWER 70S TO AROUND 80 DEGREES.
SURFACE LOW IS NO OVER SOUTHEAST IOWA WITH THE COLD FRONT
EXTENDING SOUTH FROM THE LOW ACROSS EASTERN MISSOURI THROUGH
CENTRAL ARKANSAS AND INTO FAR EAST TEXAS. SOME THUNDERSTORMS HAVE
DEVELOPED AHEAD OF THE FRONT AND ARE STARTING TO MOVE INTO THE
FORECAST AREA. THERE IS A THREAT OF SEVERE WEATHER ACROSS THE
ENTIRE FORECAST AREA. WHILE THE MAIN THREAT WILL BE DAMAGING WINDS
THERE IS A LEAST SOME RISK OF A TORNADO SO THERE IS A TORNADO
WATCH OUT FOR THE ENTIRE FORECAST AREA UNTIL 9 PM. IN ADDITIONAL
WINDS OUTSIDE OF THUNDERSTORMS HAVE BEEN PRETTY STRONG THIS
AFTERNOON WITH SUSTAINED WINDS OF OVER 30 MPH REPORTED OVER
PORTIONS OF EAST ARKANSAS. WE WILL KEEP WIND ADVISORY GOING UNTIL
9 PM AS WELL.

AS THE COLD FRONT SWEEPS THROUGH THE REGION TONIGHT THUNDERSTORMS
WILL MOVE ACROSS THE FORECAST AREA WITH RAIN ENDING IN MOST AREA
BY MIDNIGHT. BEHIND THE COLD FRONT TEMPERATURES WILL DROP PRETTY
QUICKLY WITH LOWS FRIDAY MORNING EXPECTED TO BE IN THE MID 30S TO
LOWER 40S.

HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY BRINGING CLEAR
SKIES TO THE REGION. THE AIR BEHIND THIS COLD FRONT IS MORE
PACIFIC IN NATURE SO TEMPERATURES WILL NOT BE TOO BAD ON FRIDAY
WITH HIGHS IN THE UPPER 50S TO LOWER 60S WHICH IS STILL SLIGHTLY
ABOVE NORMAL. FRIDAY NIGHT SHOULD REMAIN DRY AS WELL WITH LOW
TEMPERATURES IN THE MID 30S TO LOWER 40S.

ON SATURDAY...ANOTHER COLD FRONT WILL APPROACH THE REGION.
MOISTURE WILL BE RATHER LIMITED AHEAD OF THE FRONT SO NO RAIN IS
EXPECTED. TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS MAINLY
IN THE LOW TO MID 60S. THE COLD FRONT WILL REMAIN NORTH OF THE
REGION SATURDAY NIGHT SO NO RAIN IS EXPECTED. BY SUNDAY THE COLD
FRONT MOVES THROUGH THE REGION. MOISTURE WILL INCREASE SOME BY
SUNDAY SO THERE WILL BE A SMALL CHANCE OF RAIN SUNDAY AND SUNDAY NIGHT.

THIS FRONT WILL NOT HAVE VERY COLD AIR BEHIND IT SO MONDAY WILL BE
A LITTLE COOLER WITH TEMPERATURES JUST A LITTLE BELOW NORMAL.
ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY
BRINGING ANOTHER CHANCE OF LIGHT RAIN FOR MONDAY NIGHT AND TUESDAY.

THIS FRONT ALSO WILL NOT HAVE VERY COLD AIR BEHIND IT BUT
TEMPERATURES WILL DROP BELOW FREEZING OVER MOST OF THE FORECAST
AREA WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION
WEDNESDAY BRINGING DRY WEATHER AND BELOW NORMAL TEMPERATURES FOR
WEDNESDAY AND NEXT THURSDAY.

ARS

&&

.AVIATION...

18Z TAF CYCLE

TIGHTENING PRESSURE GRADIENT AS LOW DEEPENS OVER MO AHEAD OF
ADVANCING COLD FRONT. THIS TRANSLATES INTO STRONG SOUTHERLY WINDS
CURRENTLY AT ALL TERMINALS AHEAD OF THE COLD FRONTAL PASSAGE.
SUSTAINED WINDS EXPECTED TO CONTINUE 20-25KT...WITH GUSTS POSSIBLE
BETWEEN 35-40 KTS.

PATCHY MVFR CIGS MAINLY BTN 2500-3000FT CONT AT MAINLY OVR THE NE
PORTION OF THE REGION WITH MORE BREAKS AND VFR TO THE SE. CIGS
SHOULD CONT TO LIFT SLOWLY UNTIL THUNDERSTORM ACTIVITY BEGINS TO
DEVELOP ALONG AND IN ADVANCE OF COLD FRONT.

STORMS HAVE RECENTLY BEGUN TO DEVELOP IN NE TX WHERE CAPPING IS A
BIT WEAKER. EXPECT THIS TREND TO CONTINUE...WITH STORMS DVLPG OVR AR
DURING THE 19-21Z RANGE. STORMS SHOULD CONSOLIDATE INTO A MORE
SOLID LINE BY LATE AFTERNOON...IMPACTING KMEM BETWEEN
20/21Z-21/00Z. THIS LINE WILL RACE EAST AND SHOULD IMPACT KMKL
BETWEEN 20/22Z-21/01Z AND KTUP BETWEEN 21/00Z-21/02Z. DAMAGING
WIND GUSTS WILL BE POSSIBLE...ESPECIALLY EAST OF THE MISSISSIPPI
RIVER. VSBYS MAY BE REDUCED TO IFR DURING ANY STRONG CONVECTION.

WINDS WILL SWITCH NORTHWESTERLY BEHIND THE CONVECTIVE LINE AND
BECOME MORE WESTERLY LATE TONIGHT AS SKIES EVENTUALLY
CLEAR. CLEAR SKIES AND WEST WINDS 5-10KT EXPECTED TO CONTINUE THRU
18Z FRI.

NGU

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  60  41  67 /  50   0  10  10
MKL  36  59  34  65 /  70  10  10  10
JBR  37  58  37  61 /  20   0  10  10
TUP  39  61  35  66 /  90  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 20, 6:36 AM CST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
636 AM CST THU FEB 20 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-211445-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
636 AM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF WEST
TENNESSEE AND NORTH MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR EAST AND NORTHEAST ARKANSAS THIS AFTERNOON AND
INTO THIS EVENING.

FOR AREAS WEST OF THE MISSISSIPPI RIVER...DAMAGING WINDS AND A FEW
TORNADOES WILL BE POSSIBLE. THE GREATEST RISK WILL OCCUR DURING
THE EARLY TO MID AFTERNOON HOURS.

AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER...DAMAGING WINDS
WILL BECOME LIKELY AND POSSIBLY WIDESPREAD. A FEW SIGNIFICANT
WIND GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE. AN ISOLATED
TORNADO CANNOT BE RULED OUT...BUT IS NOT THE PRIMARY RISK IN THIS
AREA. THE GREATEST RISK WILL OCCUR DURING THE LATE AFTERNOON AND
EVENING HOURS.

A WIND ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE MID-SOUTH. REFER
TO THE LATEST PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY PERSONNEL ARE ENCOURAGED TO REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

AC3

In the hours before

Special weather statement, Feb 20, 3:06 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST THU FEB 20 2014

ARZ026-027-202130-
CRAIGHEAD AR-POINSETT AR-
306 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CST FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 4 MILES SOUTH OF CASH AT 306 PM CST...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
BROOKLAND AND JONESBORO...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3580 9101 3597 9061 3597 9051 3585 9041
      3564 9090
TIME...MOT...LOC 2106Z 240DEG 41KT 3578 9084
Special weather statement, Feb 20, 3:13 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CST THU FEB 20 2014

ARZ049-058-202145-
LEE AR-PHILLIPS AR-
313 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CST FOR...

  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 10 MILES NORTHWEST OF MARVELL AT 313 PM
CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3491 9104 3491 9051 3464 9059 3449 9105
TIME...MOT...LOC 2113Z 235DEG 44KT 3466 9100
Special weather statement, Feb 20, 3:28 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CST THU FEB 20 2014

ARZ026-027-202200-
CRAIGHEAD AR-POINSETT AR-
328 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CST FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 5 MILES SOUTHWEST OF JONESBORO AT 328 PM
CST...MOVING NORTHEAST AT 55 MPH.

PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
BAY...BROOKLAND...JONESBORO...LAKE CITY AND MONETTE...SHOULD MONITOR
THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3597 9047 3596 9039 3600 9037 3600 9030
      3581 9030 3566 9074 3582 9084
TIME...MOT...LOC 2128Z 245DEG 46KT 3578 9067
Special weather statement, Feb 20, 3:49 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CST THU FEB 20 2014

ARZ036-048-TNZ049-088-202215-
CRITTENDEN AR-ST. FRANCIS AR-SHELBY TN-TIPTON TN-
349 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CST FOR...

  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING DIZE SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 6 MILES NORTHWEST OF SIMSBORO AT 348 PM CST...MOVING
NORTHEAST AT 60 MPH.

PEOPLE IN CRITTENDEN...SHELBY...ST. FRANCIS AND TIPTON COUNTIES...
INCLUDING LOCATIONS NEAR MARION...MEEMAN SHELBY FOREST STATE PARK AND
WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND
WAPANOCCA LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3515 9055 3515 9051 3518 9051 3543 9017
      3530 8986 3493 9043 3511 9060
TIME...MOT...LOC 2148Z 233DEG 53KT 3509 9044

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:06 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby39 min
Feb 20, 4:08 PM CSTTornado WarningMEGShelby37 min
Feb 20, 4:19 PM CSTSevere Thunderstorm WarningMEGShelby41 min
Feb 20, 4:31 PM CSTTornado WarningMEGLake, Obion44 min
Feb 20, 4:40 PM CSTSevere Thunderstorm WarningMEGBenton20 min
Feb 20, 4:52 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman38 min
Feb 20, 5:01 PM CSTTornado WarningMEGLake, Obion44 min
Feb 20, 5:01 PM CSTTornado WarningMEGFayette29 min
Feb 20, 5:22 PM CSTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.